Author: Kobayashi R. Giga Y.
Publisher: Springer Publishing Company
ISSN: 0022-4715
Source: Journal of Statistical Physics, Vol.95, Iss.5-6, 1999-06, pp. : 1187-1220
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
Related content
Singular point analysis of the Gaudin equations
By Schmidt J R
Canadian Journal of Physics, Vol. 86, Iss. 6, 2008-06 ,pp. :
Twisting singular solutions of Bethes equations
Journal of Physics A: Mathematical and Theoretical, Vol. 47, Iss. 50, 2014-12 ,pp. :